# SDR SWIA202158179

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BRACKET ON BOTTOM OF CARGO TRACK SUPPORT AT FS621 CRACKED.     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED 1EA.  NEW SUPPORT BRACKET FOR CARGO DOOR TRACK, LOCATED AT BOTTOM OF DOOR SUPPORT TRACK AT FS621 REF. BOMBARDIER DWG#601R35050  REV Y.  & SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY.  PRESSURE CHECK GOOD
